MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 5 {} LEFT; PRSTHSIS,KNEE,PATLLFMROTIBL,SMI-CNSTRAIND,CEMENTED,POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 5 {} LEFT; PRSTHSIS,KNEE,PATLLFMROTIBL,SMI-CNSTRAIND,CEMENTED,POLYMER/METAL/POLYMER
Catalog Number 71420168
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/20/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed since the implants moved position from primary surgery.The genesis ii size 5 tibia and 5/6 9mm insert were removed and replaced.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.Without the actual product involved and/or device information, our investigation cannot proceed.If the devices or new information is received in the future, the complaints can be re-opened.No relevant supporting clinical information has been provided to assist with a clinical investigation, and the patient's current condition is unknown.Therefore based on insufficient information, a thorough clinical assessment cannot be performed at this time.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
GNS II CMT TIB SIZE 5 {} LEFT
Common Device Name
PRSTHSIS,KNEE,PATLLFMROTIBL,SMI-CNSTRAIND,CEMENTED,POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8123249
Report Number1020279-2018-02650
Device Sequence Number16560196
Product Code JWH
UDI-Device Identifier03596010206275
UDI-Public03596010206275
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71420168
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer11/20/2018
Initial Report FDA Received Date12/02/2018
Supplement Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR